RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 2, Pages 108–131 (Mi izv805)  

Yang–Baxter operators and noncommutative de Rham complexes

E. E. Mukhin


Abstract: Axiomatic approaches to the construction of differential calculi on quantum objects are studied in this paper. The connection between universal coacting semigroups and $R$-matrix quantum semigroups is investigated. Covariant quantum (noncommutative) de Rham complexes on quantum spaces, strong $R$-matrix quantum semigroups, and the quantum group $SL_q(2)$ are described.

Full text: PDF file (1301 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:2, 315–338

Bibliographic databases:

UDC: 513.015
MSC: Primary 17B37, 16W25, 16W30; Secondary 58A10, 58H99, 81R50
Received: 13.10.1992

Citation: E. E. Mukhin, “Yang–Baxter operators and noncommutative de Rham complexes”, Izv. RAN. Ser. Mat., 58:2 (1994), 108–131; Russian Acad. Sci. Izv. Math., 44:2 (1995), 315–338

Citation in format AMSBIB
\Bibitem{Muk94}
\by E.~E.~Mukhin
\paper Yang--Baxter operators and noncommutative de~Rham complexes
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 2
\pages 108--131
\mathnet{http://mi.mathnet.ru/izv805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275904}
\zmath{https://zbmath.org/?q=an:0846.17016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..315M}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 2
\pages 315--338
\crossref{https://doi.org/10.1070/IM1995v044n02ABEH001599}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RB41200006}


Linking options:
  • http://mi.mathnet.ru/eng/izv805
  • http://mi.mathnet.ru/eng/izv/v58/i2/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:268
    Full text:111
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021